Translator Disclaimer
April 2005 On a class of strongly hyperbolic systems
Enrico Bernardi, Antonio Bove
Author Affiliations +
Ark. Mat. 43(1): 113-131 (April 2005). DOI: 10.1007/BF02383613

Abstract

In this paper we prove a well-posedness result for the Cauchy problem. We study a class of first order hyperbolic differential [2] operators of rank zero on an involutive submanifold of T*Rn+1-{0} and prove that under suitable assumptions on the symmetrizability of the lifting of the principal symbol to a natural blow up of the “singular part” of the characteristic set, the operator is strongly hyperbolic.

Citation

Download Citation

Enrico Bernardi. Antonio Bove. "On a class of strongly hyperbolic systems." Ark. Mat. 43 (1) 113 - 131, April 2005. https://doi.org/10.1007/BF02383613

Information

Received: 10 June 2003; Published: April 2005
First available in Project Euclid: 31 January 2017

zbMATH: 1098.35098
MathSciNet: MR2134701
Digital Object Identifier: 10.1007/BF02383613

Rights: 2005 © Institut Mittag-Leffler

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.43 • No. 1 • April 2005
Back to Top